Advertisement

Regularity and Solvability of Pseudo-differential Operators with Double Characteristics

  • A. SlavovaEmail author
  • P. Popivanov
Article
  • 28 Downloads

Abstract

This paper deals with several classes of pseudo-differential operators with double involutive characteristics as well as operators with double involutive–symplectic characteristics. In the first case, microlocal non-solvability is shown, while in the second case, the conditions imposed on the subprincipal symbol are the same as the conditions guaranteeing subellipticity of the operators of principal type. The corresponding loss of regularity is \( 1+ \frac{k}{k+1} \), \( k \in {\mathbf{N}} \). At the end of the paper, an inverse operator of a model one with involutive characteristics and non-elliptic subprincipal symbol is constructed into explicit form.

Keywords

Hypoellipticity microlocal solvability subellipticity involutive and involutive–symplectic characteristics 

Mathematics Subject Classification

Primary 35A27 35A20 35A18 Secondary 35H10 35H20 

Notes

References

  1. 1.
    Popivanov, P.: Hypoellipticity, solvability and construction of solutions with prescribed singularities for several classes of PDE having symplectic characteristics Rend. Sem. Univ. Pol. Torino 66(4), 321–337 (2008)zbMATHGoogle Scholar
  2. 2.
    Popivanov, P.: Microlocal solvability and subellipticity of several classes of \( \psi \)do with involutive characteristics. Operator theory. Adv. Appl. 260, 171–184 (2017)zbMATHGoogle Scholar
  3. 3.
    Egorov, Yu.V.: Linear differential operators of principal type (Monographs in Contemporary Mathematics). Springer (1986) Google Scholar
  4. 4.
    Rodino, L.: Linear partial differential equations in Gevrey spaces. World Scientific, Singapore (1993)CrossRefGoogle Scholar
  5. 5.
    Eskin, G.: Elliptic \( \psi \)do having first order degeneration along the space variables. Trudy Mosc. Math. Ob-va 25, 83–113 (1971). (in Russian) Google Scholar
  6. 6.
    Hörmander, L.: The Analysis of linear partial differential operators vol. I–IV, Springer, Berlin, 1983-1985Google Scholar
  7. 7.
    Dencker, N.: Operators of subprincipal type. 1–26 (2015) arXiv:1507.05594v2 [math.AP]
  8. 8.
    Parenti, C., Parmeggiani, A.: A note on Kohn’s and Christ’s examples . In: Padula, M., Zanghirati, L. (eds.) Hyperbolic Problems and Regularity Questions. Birkhäuser, 151–158 (2007)Google Scholar
  9. 9.
    Popivanov, P.: Local solvability of \( \psi \)do having double characteristics. Math. Sb. 100, 217–241 (1976)Google Scholar
  10. 10.
    Gindikin, S.: Energy estimates and Newton’s polyhedron. Trudy. Mosk. Mat. Obshch. 31 (1974), 189–236; English translation in Transactions Moscow Math. Soc. 31 (1974)Google Scholar
  11. 11.
    Mihailov, V.: Behaviour at infinity of a class of polynomials Trudy Mat.Inst.Steklov 91 (1967), 59–80; English translation in Proc. Steklov Inst. Math. 91 (1969)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Institute of Mathematics and InformaticsBulgarian Academy of SciencesSofiaBulgaria

Personalised recommendations